A variable coefficient nonlinear Schrodinger equation with a four-dimensional symmetry group and blow-up


Gungor F., Hasanov M., Özemir C.

APPLICABLE ANALYSIS, vol.92, no.6, pp.1322-1331, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1080/00036811.2012.676165
  • Title of Journal : APPLICABLE ANALYSIS
  • Page Numbers: pp.1322-1331

Abstract

A canonical variable coefficient nonlinear Schrodinger equation with a four-dimensional symmetry group containing SL(2,) group as a subgroup is considered. This typical invariance is then used to transform by a symmetry transformation a known solution that can be derived by truncating its Painleve expansion and study blow-ups of these solutions in the L-p-norm for p>2, L-norm and in the sense of distributions.